Prednisone and Fainting - from FDA reports
Fainting is found among people who take Prednisone, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure. This review analyzes which people have Fainting with Prednisone. It is created by eHealthMe based on reports of 247,408 people who have side effects when taking Prednisone from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 19, 2017
247,408 people reported to have side effects when taking Prednisone.
Among them, 2,412 people (0.97%) have Fainting
Number of reports submitted per year:
Time on Prednisone when people have Fainting *:
- < 1 month: 60.9 %
- 1 - 6 months: 22.56 %
- 6 - 12 months: 10.53 %
- 1 - 2 years: 2.26 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 2.26 %
- 10+ years: 1.5 %
Gender of people who have Fainting when taking Prednisone *:
- female: 56.87 %
- male: 43.13 %
Age of people who have Fainting when taking Prednisone *:
- 0-1: 0.0 %
- 2-9: 0.2 %
- 10-19: 2.82 %
- 20-29: 4.61 %
- 30-39: 5.84 %
- 40-49: 9.26 %
- 50-59: 17.98 %
- 60+: 59.29 %
Top conditions involved for these people *:
- High Blood Pressure (196 people, 8.13%)
- Multiple Myeloma (178 people, 7.38%)
- Pain (172 people, 7.13%)
- Osteoporosis (161 people, 6.67%)
- Depression (127 people, 5.27%)
Top co-used drugs for these people *:
- Aspirin (321 people, 13.31%)
- Zometa (290 people, 12.02%)
- Lasix (288 people, 11.94%)
- Methotrexate (268 people, 11.11%)
- Aredia (245 people, 10.16%)
Top other side effects for these people *:
- Weakness (564 people, 23.38%)
- Dizziness (544 people, 22.55%)
- Nausea (528 people, 21.89%)
- Fall (522 people, 21.64%)
- Pain (490 people, 20.32%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Want to find out more about the FDA reports used in the study? You can request them from FDA.
Do you have Fainting when taking Prednisone?
- Check symptoms - is fainting caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsFainting and drugs with ingredients of prednisone.
Expand the study to include reports from both FDA and eHealthMeFainting and Prednisone from FDA and eHealthMe reports
Prednisone has active ingredients of prednisone. It is often used in rheumatoid arthritis. (latest outcomes from Prednisone 254,079 users)
Fainting (loss of consciousness and postural tone) has been reported by people with high blood pressure, depression, primary pulmonary hypertension, multiple sclerosis, osteoporosis (latest reports from 74,774 Fainting patients).
Browse all side effects of Prednisonea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with FaintingFainting
Could your condition cause FaintingFainting
What would happen?
Questions to the study
I'm 57 and had a bad case of shingles 7/4/17 for 3 days before we were to leave for a family vacation I had been having pain in my lower right leg on the outside of it that worsened overtime to the point I wasn't going to go, but my husband convinced me to go. To make it short I had to be ...
My vision isn't the best to begin with but it seems like since I got on prednisone and lialda its gotten so much worse. Everything is so fuzzy. I cannot see anything. Should I consider switching medications?